# SDR ZW0A0109901

- Difficulty date: October 20, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 56,416 hours, 29,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN CEILING EMERGENCY LIGHTS WERE INOPERATIVE ROWS 12 TO 21 AND 28 TO 29, AND THE EGRESS LIGHTS WERE INOPERATIVE ROW 1 TO 14.  REPLACED THE BATTERIES P/N 408822-101 IN THE BATTERY PACK FOR THE CEILING LIGHTS, AND REPLACED THE BATTERY PACK P/N 5822-2 FOR THE EGRESS LIGHTS.
